# SDR SWAA2023052444646

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 32,956 hours, 15,283 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE IB FAN COWL INTERIOR WEB CRACKED AT ENGINE OIL SERVICE DOOR (MARKED)<[01] REMOVED AND REPLACED WEB PER SRM 51-40-02;[02] C/W INSP .REMOVED AND REPLACED WEB PER SRM 51-40-02
